# SDR C2XA00IA477

- Difficulty date: December 25, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 12036136001
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLT 2905 - DURING POST FLIGHT INSPECTION, THE CREW REPORTED THE LEFT OUTBOARD AFT MAIN LANDING GEAR DOOR, AFT HINGE WAS BROKEN.  MAINTENANCE REMOVED AND REPLACED THE HINGE IAW EMB-120 MM 52-81-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
